# SDR C2XA98BT028

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14833
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 188
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 5012609
- Condition: Inoperative
- Location: Nr 3
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EWR - AFTER LANDING IN NEWARK FLIGHT 3320 CREW REPORTED, 'BRAKES DO NOT WORK EFFECTIVELY, CLATTERING ON RIGHT SIDE AND WHEN FULLY DEPRESSED SLOW BRAKING OCCURS.  MAINTENANCE FOUND AN INOPERATIVE BRAKE IN THE NR 3 POSITION, REMOVED AND REPLACED WITH SERVICEABLE UNIT, OPS AND LEAK CHECKS GOOD.  (M)
